# SDR CALA2025042804264

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53034
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. RIB #3 HAS 2 DAMAGED HOLES ON AFT SECTION, LOWER I/B SIDE. (REF AAR N/R 9957333)(FOR ESFR PURPOSES) ACCOMPLISHED REPAIR OF R/H HORIZONTAL STAB RIB #3 AT AFT SECTION, LOWER I/B SIDE AS PER ECRA 5510-03279. WORK ACCOMPLISHED BY V913189. ESFR UPDATED ACCOMPLISHED REPAIR OF R/H HORIZONTAL STAB RIB #3 AT AFT SECTION, LOWER I/B SIDE AS PER ECRA 5510-03279. REF ESFR NRO.801 CREATED BY U422554 WORK ACCOMPLISHED BY V913189
